# SDR DALA2019091805410

- Difficulty date: September 17, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 81,484 hours, 37,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM LOCATED BTW FR 66+6INCH TO FR 70 Y-765 IN PASSENGER CABIN (1E/A), REPLACED FLOOR STRUCTURE BEAM LOCATED BTW FR66+6" TO FR70 Y-765 IN PASSENGER CABIN (1E/A) AS PER SRM 51-42-11 AND DWG D53-472816.
